Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/75210


Title: A Bayesian Edgeworth expansion by Stein's identity
Authors: Weng, R.C.
翁久幸
Contributors: 統計系
Date: 2010
Issue Date: 2015-05-21 15:10:51 (UTC+8)
Abstract: The Edgeworth expansion is a series that approximates a probability distribution in terms of its cumulants. One can derive it by first expanding the probability distribution in Hermite orthogonal functions and then collecting terms in powers of the sample size. This paper derives an expansion for posterior distributions which possesses these features of an Edgeworth series. The techniques used are a version of Stein's Identity and properties of Hermite polynomials. Two examples are provided to illustrate the accuracy of our series. © 2010 International Society for Bayesian Analysis.
Relation: Bayesian Analysis, Volume 5, Issue 4, Pages 741-764
Data Type: article
DOI 連結: http://dx.doi.org/10.1214/10-BA526
Appears in Collections:[統計學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML668View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing